# SDR DXTA2019040902233

- Difficulty date: April 6, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N773QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20773
- Aircraft time: 430 hours, 234 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 60081A020000
- Part serial: 01547
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: L
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RED LEFT BLEED LEAK CAS CAME ON AT 36,000 FEET.  ACCOMPLISHED QRH CHECKLIST WHICH HAD US TURN OFF LEFT BLEED.  5 MINUTES LATER CAS MESSAGE WENT OUT.  SMELLED LIKE BURNING PLASTIC INITIALLY.  PULLED CODE ID# B3-007016 ON GROUND.   REMOVED AND REPLACED LH INTERMEDIATE PRESSURE VALVE IAW BD-100 CL350 AMM 36-11-05-000-801 OPS CK GOOD
